# SDR SWAA2021082319694

- Difficulty date: February 19, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 500-500a S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500 TO 500A STR 25R SIDE PLATE CRACKED 2 PLACES / REMOVED AND REPLACED CRACKED SIDE PLATE AT FWD CARGO COMP F.S. 500 / 500A; STR 25R; P/N 7531855 IAW B737 DRAWING # 143A0080
